# SDR IXXA0400090S

- Difficulty date: May 18, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Damaged
- Location: Zone 100
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FWD FUSELAGE (02 EA) INTERIM REPAIRS ON EXHAUST DOOR SYSTEM CORNERS AT STA 40,000 L-31L.  REPAIRS WERE ACCOMPLISHED BY PERFORMING THE FOLLOWING REPAIRS IAW DC8 SRM 53-2-0 FIG 13.  REMOVED INTERIM REPAIR IAW DC8 SRM 51-1-20D PAGE 21.  FABRICATED DOUBLER IAW DC8 SRM 53-2-0 PAGES 69 AND 70 FIG 13.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW DC8 SRM 51-1-15 PAGE 1.  INSTALLED DOUBLER WITH NEW FASTENERS IAW DC8 SRM 53-2-0 PAGES 69 AND 70, DC8 SRM 51-1-20D PAGE 9.
